Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had periods after taking Diane for 3 months in a row, no periods when stopped. What should I do ?

Hi, I took Diane for 3 months in a row in order to get my period, which was cutoff for 2 months. I got my period in January, February and March normally, but I was supposed to stop the medicine after I get the period in March, and so I did. But now I have't got my period yet which was supposed to be yesterday or today. What should I do if it gets delayed?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response

Thanks for you query.

I read your query and I understand your concerns.

Following is my reply:

1) Try to visit a gynecologist and find out why there is irregular periods or delay in periods.

2) Try to find the cause and treat it rather getting regular cycles with medicines

I hope I answered your query. I will be available for any follow up query you have.

Dr. Mahesh Koregol
IVF & Infertility Specialist
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor